SP Premium
GLORIAOG

SparkPoints
 

Hard time adjusting to my meds...

Tuesday, October 27, 2009

I found out a few weeks ago that nasty bad pain I was going thru was not just Arthritis. All this pain was also that I have Fibro and I didn't know it neither did my Dr. Thx for a couple of friends I have here in SP who told me that it could be Fibro not just Arthritis, I mintioned that to my Dr. and sure enough that was the problem. I've been on meds. for about 3 weeks now and pain wise I feel lots better but...... I just can't seem to ge used to the medication the Dr. got me on for Fibro, I am always feeling tired, sleepy, with lack of energy. I've been doing my workouts and have managed to maintain my wt. real good. I just can't seem to do my workouts like I used to. I just wish I was my self again I miss my jogs. One thing for sure is that I am not a quiter and I will fight this the best I can. My workouts is something I feel I need in my life.
Share This Post With Others
Member Comments About This Blog Post
  • CHOCOLATEE1
    Hey Gloria, I know Its been a while since you commented its been a while since I have been here!! I have read several of your post first congrats on the smoking thing, most people tend to gain weight after quitting it has something to do with idle hands your body doesn't know what to do anymore. Sorry to hear about the fibro but You can try water aerobics its not so hard on the joints and its a serious workout and you will still keep the muscle and its fun. the funny thing is you actually sweat while you are in the pool that is to funny to me!! And secondly the depression thing you said you go in and out of it I do to sometimes but its more disappointment in myself and I try to go for long walks and listen to some of my favorite songs from the past that made me feel good of gave me great memories and try to watch some movies that gave me the same feeling but my best way to come out of it is to call my friend and talk to her she usually makes me laugh and she will call me everyday and facebook me with her silly self!! Well I hope that helps much love Mija!! emoticon
    4001 days ago
  • LADYIRIS313
    I just ran across your blog when I was doing a search on shoulder pain on Spark. I'm sorry to hear about your fibro - I know how painful that can be. There are many different medications for fibro and some will work better for you than others. I would highly recommend you read the inserts on your medications and see what the side effects are. If you are not happy with the side effects, talk to your doctor about alternatives. Also, do your own research on it. Often doctors only know what the latest pill is that is being pushed forward, and sometimes an older medication or even alternative therapies will work better for you. I have several friends who have had this condition for years, and one found great results with acupuncture, another with taking liquid colostrum, and they all improved greatly from an anti-inflam. diet and gentle exercise like stretching, walking, swimming, yoga. Best of luck to you!
    4040 days ago
  • NOTTYDOTTY
    Hey Gloria,
    Does your doctor know how much weight you have lost? You did it pretty fast too so maybe your body is still trying to adjust to that.. You were always a big woman before you said and now you are a little woman. I don't mean to suggest you put weight on but make sure your doctor knows about it. It may have something to do with how you feel ...God bless and I pray you heal rapidly. You,of all people, do not deserve this. I guess no one deserves it but you are so good to everyone else and always helping our others so it is your turn to get some help, especially at home. God bless you, Dotty
    4045 days ago
  • CANDYM4
    You may just need to get adjusted to the meds and that will take some time, for me that is usually 4 times longer than the doctor said. Tell you doctor now and maybe he will be able to help you get through this trying time. Good luck.
    Candy
    4056 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.